# SDR UPS06846083

- Difficulty date: January 2, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 3651959U
- Condition: Cracked
- Location: Fs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 KEEL BEAM UPPER WEB (SEC STRUCTURE) CRACKED AT BOTH RIB NOTCHES, LT W /W STA.960-980 VIEW FROM ACCESS HOLE WITH MIRROR.  REMOVED AND REPLACED WEB IAW DWG 3651959.
